Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]


International Journal of Statistika And Mathematika ISSN: 2277-2790 E-ISSN: 2249-8605

Volume 2, Issue 3, 2012 pp 05-12


Research Article


Convexity in D-Metric Spaces and its Applications Fixed Point Theorems


P.Thangavelu1 ,S.Shyamala Malini*, and P.Jeyanthi2

1Department of Mathematics, Kaurnya University, Coimbatore- 641 114, India.

*4/1 Vijay Bhavanam, N.G.O Colony 6th street extn 2, Melagaram,Tenkasi- 627 818,India.

2Department of Mathematics,Govindammal Aditanar College for Women, Tiruchendur-628 215,India.

Academic Editor: Dr. Jadhav V.A.



Dhage introduced the concept of D-metric spaces. Following this Naidu, Rao, Srinivasa Rao and Asim, Aslam, Zafer discussed about the notion of balls in D-metric spaces.     Wataru Takahashi introduced a convex structure in metric spaces  and formulated some fixed point theorems for nonexpansive mappings. The purpose of this paper is to formulate some fixed point theorems in different convex structures in metric spaces.



  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details